# SDR USAA020215

- Difficulty date: June 4, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 31,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 4 INCH BY 8 INCH, UNDERSIDE OF NR 2 SLAT 24 INCHES FROM OUTBOARD END.  INSTALLED 4 INCH BY 8 INCH DOUBLER PER SRM 57-43-01 FIG 206.  (M)
